Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 208, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 21, 2015, 11:37 AM PST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2015, 11:37 AM PST (19:37 UTC)
- Expired
- Dec 21, 2015, 2:14 PM PST
- In force
- 3 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
674 WHUS76 KEKA 211937 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1137 AM PST MON DEC 21 2015 PZZ450-470-220345- /O.CAN.KEKA.GL.W.0045.000000T0000Z-151221T2100Z/ /O.NEW.KEKA.SC.Y.0208.151221T1937Z-151225T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1137 AM PST MON DEC 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...W 15 TO 25 KT TODAY. ISOLATED GUSTS UP TO 35 KT POSSIBLE. * SEAS...WEST TO NORTHWEST WAVES BUILDING TO 14 TO 17 FT LATER TODAY INTO TONIGHT. ELEVATED SEAS WILL CONTINUE THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-220345- /O.CON.KEKA.SC.Y.0207.000000T0000Z-151225T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1137 AM PST MON DEC 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... * WINDS...W 15 TO 25 KT TODAY AND TONIGHT. ISOLATED GUSTS UP TO 35 KT POSSIBLE. * SEAS...WEST TO NORTHWEST WAVES BUILDING TO 14 TO 17 FT LATER TODAY INTO TONIGHT. ELEVATED SEAS WILL CONTINUE THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
1 follow-up statement
071 WHUS76 KEKA 212214 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 PM PST MON DEC 21 2015 PZZ450-470-220615- /O.UPG.KEKA.SC.Y.0208.000000T0000Z-151225T0000Z/ /O.NEW.KEKA.SE.W.0043.151221T2214Z-151222T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 214 PM PST MON DEC 21 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...STRONG AND GUSTY WESTERLY TO NORTHWESTERLY WINDS WILL DEVELOP ON TUE BEHIND A COLD FRONT. * SEAS...WEST TO NORTHWEST WAVES 14 TO 17 FT AT 14 SECONDS TONIGHT. SEAS WILL REMAIN ELEVATED TUE THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-220615- /O.UPG.KEKA.SC.Y.0207.000000T0000Z-151225T0000Z/ /O.NEW.KEKA.SE.W.0043.151221T2214Z-151222T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 PM PST MON DEC 21 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...STRONG AND GUSTY WESTERLY TO NORTHWESTERLY WINDS WILL DEVELOP ON TUE BEHIND A COLD FRONT. * SEAS...WEST TO NORTHWEST WAVES 14 TO 17 FT AT 14 SECONDS TONIGHT. SEAS WILL REMAIN ELEVATED TUE THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 5:18 AM PST, 6 hours 19 minutes earlier.
Area forecast discussion, Dec 21, 5:18 AM PST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
518 AM PST MON DEC 21 2015
.SYNOPSIS...WARM FRONTAL RAIN NOW INFILTRATING THE NORTH COAST AND
NORTH COAST INTERIOR. THIS IS THE BEGINNING OF A VERY RAINY PERIOD
WITH POSSIBLE MINOR FLOODING ACROSS MANY AREAS. MODERATE TO HEAVY
RAIN IS EXPECTED THROUGH TUESDAY...WHILE LOW ELEVATION SNOW IS
LIKELY ACROSS TRINITY COUNTY THIS MORNING.
&&
.DISCUSSION...THE FIRST BAND PRECIP IS MOVING ACROSS MOST OF THE
NORTH COAST AND INTO THE NORTHERN MENDO COAST AT THIS TIME. THE BAND
OF PRECIP IS ASSOCIATED WITH THE WARM FRONT WHICH WILL BE FOLLOWED
LATER TODAY BY A MORE POTENT MOISTURE ENRICHED COLD FRONT WHICH WILL
DELIVER ABUNDANT RAINFALL TO ALL AREAS OF THE CWA. COLD AIR STILL
LOCKED OVER INTERIOR TRINITY COUNTY WILL LIKELY ALLOW PRECIPITATION
TO BEGIN AS SNOW...EVEN TO NEAR VALLEY FLOORS THIS MORNING AS WELL.
THUS A WINTER WEATHER REMAINS IN EFFECT FOR THE MORNING HOURS IN
TRINITY COUNTY WITH 2-4 INCHES EXPECTED BELOW 4000 FEET BEFORE
PRECIPITATION CHANGES TO ALL RAIN. SOME LOCALIZED HIGHER AMOUNTS
WILL BE POSSIBLE.
BACK TO THE RAIN...THE STORM SYSTEM THAT HAS ARRIVED THIS MORNING IS
THE ONE THAT HAS BEEN ADVERTISED FOR A WHILE NOW...AND HEAVY
RAINFALL AND THE POTENTIAL FOR SOME FLOODING THROUGH TUESDAY IS
STILL EXPECTED. HOWEVER... BOTH THE GFS AND NAM HAVE TRENDED THE
RAINFALL POTENTIAL DOWN WITH THEIR 12Z RUNS AS THE FRONTAL BOUNDARY
THAT WAS EXPECTED TO FOCUS THE RAINFALL DIRECTLY OVER HUMBOLDT AND
DEL NORTE COUNTIES SAGS SOUTH INTO MENDOCINO COUNTY THROUGH THE DAY.
THE NEXT 00Z RUNS HAVE BEEN CONSISTENT WITH THE PREVIOUS 12Z RUN
THUS RAINFALL TOTALS LOOK TO BE ON TRACK. ALTHOUGH THE TOTALS HAVE
DECREASED FROM HEAVIER AMOUNTS ADVERTISED A COUPLE DAYS AGE THE
RAINFALL RATES WILL STILL BE QUITE HEAVY FOR A 12-18 HOUR PERIOD AS
A STRONG LOW LEVEL JET IMPACTS THE COAST JUST SOUTH OF THE FRONTAL
BOUNDARY. HEAVY RAIN WILL BEGIN LATER THIS MORNING IN DEL NORTE
COUNTY AND THEN SPREAD SOUTH THROUGH THE MORNING...ENDING LATER
TONIGHT. TOTAL RAINFALL FOR THE ENTIRE REGION IS NOW FORECAST TO BE
3-5 INCHES WITH LOCALLY HIGHER AMOUNTS UP TO 7 INCHES IN THE
MOUNTAINS OF HUMBOLDT...SOUTHEASTERN DEL NORTE...AND NORTHERN
MENDOCINO COUNTIES. EVEN THOUGH THE TOTAL RAINFALL FORECAST HAS
DECREASED...HEAVY RAINFALL RATES WILL STILL BRING THE THREAT OF
RAPIDLY RISING RIVERS AND SMALL STREAM/URBAN FLOODING AS THE RAIN
BAND MOVES THROUGH THE REGION...THUS THE AREAL FLOOD WATCH REMAINS
IN EFFECT AND WILL LIKELY BE UPGRADED TO A WARNING LATER TODAY IF
THE HEAVIER RAIN MATERIALIZES. NO MAIN STEM RIVERS ARE CURRENTLY
FORECAST TO REACH FLOOD STAGE...BUT SEVERAL ARE EXPECTED TO REACH
MONITOR STAGE. SEE THE HYDROLOGY SECTION BELOW FOR MORE INFORMATION.
WINDS WILL BE GUSTY TODAY AHEAD OF THE SLOWLY SAGGING FRONT WITH A
FEW GUSTS POSSIBLY TO 45 MPH. GENERALLY WINDS WILL BE BELOW WIND
ADVISORY CRITERIA...SO NO WIND HEADLINES HAVE BEEN ISSUED AT THIS
TIME. WINDS WILL DECREASE THROUGH THE DAY.
RAIN WILL DECREASE TO SHOWERS EARLY TUESDAY MORNING. RUNOFF FROM THE
RAIN OVERNIGHT WILL RESULT IN MANY OF THE RIVERS/STREAMS TO CONTINUE
RUNNING ELEVATED OR RISE THROUGH THE MORNING HOURS. A COLD AIR MASS
WILL ONCE AGAIN MOVE OVER NORTHWEST CALIFORNIA BEHIND THE FRONT
TUESDAY INTO WEDNESDAY WITH ONSHORE NORTHWESTERLY FLOW PERSISTING.
INSTABILITY WITHIN THE COLD AIR MASS AND UPSLOPE FLOW SHOULD BE JUST
ENOUGH TO TRIGGER SOME SHOWER ACTIVITY OVER MUCH OF THE
REGION...WITH CHANCES REMAINING MOSTLY NORTH OF MENDOCINO COUNTY
TUESDAY NIGHT THROUGH WEDNESDAY. SNOW LEVELS WILL FALL TO NEAR 3000
FEET BY WEDNESDAY. WEDNESDAY NIGHT INTO THURSDAY ANOTHER QUICK
HITTING FRONT WILL SPREAD WIDESPREAD LIGHT TO MODERATE PRECIPITATION
OVER THE REGION...POTENTIALLY BRINGING ADVISORY OR WARNING LEVEL
SNOWS TO AREAS ACROSS THE INTERIOR. ONCE AGAIN...COLD TRAPPED
CONTINENTAL AIR OVER TRINITY COUNTY COULD ALLOW FOR SNOW TO VALLEY
FLOORS WITH THIS SYSTEM MUCH LIKE OCCURRED THIS SUNDAY MORNING.
AN UPPER LEVEL TROUGH WILL MOVE INTO THE INTER-MOUNTAIN WEST LATE IN
THE WEEK PLACING NORTHERLY FLOW OVER NORTHWEST CALIFORNIA. COLD
OVERNIGHT LOWS WILL LIKELY BE IN STORE LATE IN THE WEEK INTO THE
EARLY PORTION OF THE WEEKEND...ESPECIALLY IN AREAS THAT HAVE RECENT
SNOW COVER. CURRENT FORECAST TEMPERATURES HAVE COASTAL AREAS
APPROACHING FREEZING FRIDAY AND SATURDAY NIGHTS. RPA/JT
&&
.AVIATION...MOIST AIR OVER THE REGION WILL BE CONDUCIVE TO PERIODIC
IFR CONDITIONS TONIGHT. A NEW FRONT WILL APPROACH EARLY ON MONDAY
AND THE BRISK SOUTHERLY FLOW IN ADVANCE OF THE FRONT MAY TEMPORARILY
MIXING OUT THE LOWER LEVEL MOISTURE BEFORE RAIN HITS BRINGING MVFR
AND IFR CONDITIONS BACK TO THE TERMINALS ON MONDAY.
&&
.MARINE...A NEW FRONT WILL APPROACH LATE TONIGHT AND THEN MOVE
ACROSS THE WATERS ON MON. STRONG AND GUSTY SOUTHERLY WINDS AND STEEP
SHORT PERIOD WAVES WILL ACCOMPANY THE FRONT THROUGH AT LEAST MIDDAY
MONDAY AS GUSTY W-SW FLOW DEVELOPS AFTER FROPA. A GALE WATCH HAS
BEEN HOISTED FOR THE WATERS NORTH OF CAPE MENDO WHERE GUSTS UP TO 45
KT ARE EXPECTED. BROAD AND DIFFUSE WESTERLY FLOW ACROSS THE NORTHERN
PACIFIC WILL MAINTAIN ELEVATED SEAS THROUGH MID WEEK. STRONG NW FLOW
ON THE BACKSIDE OF A LOW PRESSURE CENTER SHOULD GENERATE ANOTHER
RAMP UP IN NW SWELL MID TO LATE WEEK. THE MODELS HAVE BEEN HAVING
DIFFICULTY RESOLVING THE MAGNITUDE AND DURATION OF THE STRONG WINDS.
LATEST RUN OF THE NWW3 CONTINUES TO INDICATE LARGE NW SWELL POSSIBLY
IMPACTING THE AREA MID TO LATE IN THE WEEK. THERE IS STILL
CONSIDERABLE UNCERTAINTY THAT FAR OUT ON THE TIMING AND EXACT
MAGNITUDE...WITH THE MODEL HANDLING SURFACE DEVELOPMENT DIFFERENTLY
FROM ONE RUN TO THE NEXT.
&&
.HYDROLOGY...RECENT MODEL RUNS CONTINUE TO HAVE TRENDED TOWARD A
LESS FOCUSED RAIN EVENT IN HUMBOLDT AND DEL NORTE COUNTIES AND NOW
SPREAD MORE RAIN INTO MENDOCINO COUNTY TODAY AND TONIGHT. THUS RIVER
FORECASTS FOR HUMBOLDT AND DEL NORTE HAVE GENERALLY DECREASED
SLIGHTLY WHILE THE RUSSIAN AND NAVARRO RIVER FORECASTS HAVE
INCREASED. ALTHOUGH THE RUSSIAN AND NAVARRO RIVERS ARE NOT EXPECTED
TO REACH FLOOD STAGE AT THIS TIME...THESE TWO RIVERS WILL HAVE TO BE
WATCHED VERY CLOSELY AS THEY ARE CONSIDERED FAST RISERS AND
HISTORHAS SHOWN THAT THEY OFTEN EXCEED MODELED RIVER FORECAST
GUIDANCE. ESPECIALLY GIVEN THE CURRENT PRECIP BULLSEYE OVER NORTHERN
AND CENTRAL MENDO COUNTY OFFERED BY THE GFS. THE VAN DUZEN RIVER IS
NOW FORECAST TO REMAIN BELOW FLOOD STAGE BUT REACH MONITOR STAGE
LATER TODAY. OTHER RIVER FORECAST POINTS PREDICTED TO REACH NEAR OR
ABOVE MONITOR STAGE MONDAY INTO TUESDAY INCLUDE THE SMITH RIVER AT
DOCTOR FINE BRIDGE...THE MAD RIVER NEAR ARCATA...AND THE EEL RIVER
AT FERNBRIDGE. THE RUSSIAN RIVER NEAR HOPLAND IS FORECAST TO EXCEED
15 FT...THE LEVEL AT WHICH FLOODING OF HIGHWAY 175 STARTS NEAR
HOPLAND. JT/RPA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
CAZ001-003.
WINTER WEATHER ADVISORY FROM 4 AM TO 11 AM PST MONDAY ABOVE 2500
FEET FOR CAZ004.
FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
CAZ002-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR
PZZ450-470.
SMALL CRAFT ADVISORY UNTIL 5 AM PST MONDAY FOR PZZ450-470.
SMALL CRAFT ADVISORY UNTIL 2 AM PST WEDNESDAY FOR PZZ455-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 21, 3:21 AM PST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 321 AM PST MON DEC 21 2015 CAZ002-076-221130- MENDOCINO COAST-MENDOCINO INTERIOR- 321 AM PST MON DEC 21 2015 ...FLOOD WATCH IN EFFECT FROM 11 AM PST THIS MORNING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-221130- UPPER TRINITY RIVER- 321 AM PST MON DEC 21 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR THIS MORNING. SNOW ACCUMULATIONS OF 2 TO 6 INCHES WILL BE POSSIBLE ABOVE 2500 FEET. SNOW LEVELS WILL RISE THROUGH THE DAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-003-221130- REDWOOD COAST-NORTH COAST INTERIOR- 321 AM PST MON DEC 21 2015 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA. THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT FROM THIS MORNING THROUGH TUESDAY MORNING AS HEAVY RAIN SPREADS OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 21, 7:39 AM PST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
739 AM PST MON DEC 21 2015
CAZ001-003-211630-
REDWOOD COAST-NORTH COAST INTERIOR-
739 AM PST MON DEC 21 2015
...A COLD FRONT IS MOVING THROUGH NORTH CENTRAL HUMBOLDT AND DEL
NORTE COUNTIES BRINGING GUSTY WINDS...
AT 735 AM PST...
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE ALONG AND JUST AHEAD OF A
COLD FRONT AS IT MOVES THROUGH DEL NORTE AND FAR NORTHERN HUMBOLDT
COUNTIES OVER THE NEXT HOUR OR TWO.
LOCATIONS IMPACTED INCLUDE...CRESCENT CITY...KLAMATH...REDWOOD
NATIONAL PARK...JACK MCNAMERA FIELD AIRPORT...CRESCENT CITY...
GASQUET...SMITH RIVER...BERTSCH-OCEANVIEW...AND FT DICK.
LAT...LON 4190 12357 4183 12370 4171 12366 4160 12372
4159 12368 4146 12361 4138 12366 4136 12349
4105 12398 4104 12412 4113 12416 4138 12407
4155 12408 4154 12405 4157 12410 4173 12416
4178 12426 4200 12421 4200 12359
TIME...MOT...LOC 1535Z 287DEG 20KT 4150 12397
RPAThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 9:20 PM PST | Gale Warning | EKA | 14 hr | |
| Dec 21, 7:39 AM PST | Special Weather Statement | EKA | Del Norte | 51 min |
| Dec 21, 8:11 AM PST | Areal Flood Advisory | EKA | Del Norte, Humboldt, Trinity | 3 hr |
| Dec 21, 8:44 AM PST | Areal Flood Advisory | EKA | Humboldt | 2 hr |
| Dec 21, 10:06 AM PST | River Flood Advisory | EKA | Mendocino | 31 hr |
| Dec 21, 10:26 AM PST | Areal Flood Advisory | EKA | Humboldt, Trinity | 5 hr |
| Dec 21, 10:34 AM PST | Areal Flood Advisory | EKA | Mendocino | 5 hr |
| Dec 21, 11:49 AM PST | Areal Flood Advisory | EKA | Mendocino | 4 hr |
| Dec 21, 2:14 PM PST | Hazardous Seas Warning | EKA | 4 days | |
| Dec 21, 3:25 PM PST | Areal Flood Advisory | EKA | Humboldt, Trinity | 5 hr |
| Dec 21, 3:29 PM PST | Areal Flood Advisory | EKA | Mendocino | 15 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.